| Model Number |
MICRO SUTURELASSO, SMALL CURVE |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) /2023, it was reported by an arthrex subsidiary employee via sems-(b)(4) that an ar-8701 micro suturelasso, small curve had an issue.The wire loop was stuck.The case was completed using a new product.This was discovered during an unspecified procedure on (b)(6) 2023, with no patient harm.Additional information received on 10/19/2023: this was discovered during a meniscal reconstruction procedure.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure can be attributed to user error, specifically misuse and mishandling of the device.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.